# SDR FDEA200909233369

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rtwing Te Flap
- Component: Flap, Airbus
- Component part number: A57960306200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE OF CTR FLAP HAS 3 EA CHAFED MARKS FROM WING ISLAND BETWEEN SPOILERS NR 3 AND NR 4.  REMOVED DAMAGED AREA FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 57-50-00, FIG 205.
